Posted by: siya | 2009-02-04

morning after pill

my boyfriend n i keep on havin unsafe sex, n needless to say i have taken the morning after pill 3 time in one month. what are the side effects of this. i have since then decided to go on the pill. could the morning after pill make my children abnormal should i decide to have children

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Repeated use in the same cycle is not advised. However, your kids will not be abnormal.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: WHY | 2009-02-09

Why do you keep on repeating the same mistake, too much of everything is dangerous there are condoms everywhere you dont have to go to the doctors to get this stuff,eg. shoping malls,clinics spaza shops and public phone containers please ladies i mean everywhere for free unless you want to buy from shops but unlike you, you prefer to buy morning after pills than to buy some condoms.

You are going to get octopic pregnancy from this and the doctors will cut your fallopian tubes and you will not have babies in future please...... please stop this and use protection with love from me.

Reply to WHY

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.